Sh:606

Bib entry
@article{Sh:606,
 author = {Shelah, Saharon},
 title = {{On $T_3$-topological space omitting many cardinals}},
 journal = {Period. Math. Hungar.},
 fjournal = {Periodica Mathematica Hungarica. Journal of the J\'anos Bolyai Mathematical Society},
 volume = {38},
 number = {1-2},
 year = {1999},
 pages = {87--98},
 issn = {0031-5303},
 doi = {10.1023/A:1004707417470},
 mrclass = {54A25 (54D15)},
 mrnumber = {1721480},
 mrreviewer = {Richard Wilson},
 doi = {10.1023/A:1004707417470},
 note = {\href{https://arxiv.org/abs/math/9811177}{arXiv: math/9811177}},
 arxiv_number = {math/9811177}
}